Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2021 | 2019 | 2014 | 2013
Number of items: 4.

2021

Cvetkovic, Nada and Conrad, T. O. F. and Lie, Han Cheng (2021) A convergent discretisation method for transition path theory for diffusion processes. Multiscale Modeling & Simulation, 19 (1). ISSN 15403467

2019

Koltai, P. and Lie, Han Cheng and Plonka, M. (2019) Fréchet differentiable drift dependence of Perron--Frobenius and Koopman operators for non-deterministic dynamics. Nonlinearity, 32 (11). pp. 4232-4257. ISSN 0951-7715

2014

Lie, Han Cheng and Schütte, Ch. and Hartmann, C. (2014) Martingale-based gradient descent algorithm for estimating free energy values of diffusions. SIAM J. Sci. Comput. . ISSN 1064-8275 (Submitted)

2013

Lie, Han Cheng and Fackeldey, Konstantin and Weber, Marcus (2013) A Square Root Approximation of Transition Rates for a Markov State Model. SIAM Journal on Matrix Analysis and Applications, 34 (2). p. 738. ISSN 0895-4798

This list was generated on Sun Apr 14 17:10:09 2024 CEST.